# SDR R7MR32373

- Difficulty date: November 21, 2000
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Aircraft time: 4,337 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Display
- Part number: 900A3720002111
- Part serial: 0082510010
- Condition: Inoperative
- Location: Cockpit
- Part time: 114 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY OF RT TORQUE/BARS AND NUMBERS/ INTERMITTENLY GOES BLACK.  REPLACED WITH REPAIRED UNIT, CORRECTED PROBLEM.
